| Model Number |
2107-2200 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device noted as returned.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
Shaft broke during surgery.
Event or Problem Description
Shaft broke during surgery.
Additional Manufacturer Narrative
An event regarding crack/fracture involving a trident driver shaft was reported.The event was confirmed via evaluation of the returned device.Method & results: -product evaluation and results: visual inspection of the returned device indicated that the outer layer of coils of the flexible shaft have unwound and the coiled wires of the shaft near the tip have fractured in overload.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there has been no other similar events for the lot referenced.Conclusions: it was reported that the flexible drill shaft fractured during surgery.Visual inspection of the returned device indicated that the outer layer of coils of the flexible shaft have unwound and the coiled wires of the shaft near the tip have fractured in overload.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.